Im a 50 yr old female. BMI 25,not exercise active but I walk a lot.While working in Asia as a teacher I developed a stronge burning pain across my left chest and a heavy crushing feeling.It wouldnt go away so I presented to the local hospital.I had a normal ECG and Echo showed no plaques but mild regururation 2 M and T valves.I was diagnosed with UA (unstable) and placed on medication PLAVIX/ASPRIN/BISPOBRODOL adn Trimezatadine.
I have just returned to the UK and the TZ isd not licensed here so it has not been replaced.I have been told to stop taking that when it runs out.The other drugs were replaced.
Im wondering what to do about this drug and if there will be a probelm when stopping it.Also why was I diagnosed with Angina?I still have the burni g pain which radiated from my collar bone down to my breastt bone and through to my under shoulderblade.I am getting breathless walinh up hill but maybe its because ive been a bit sedentary.This all happened a month ago.Any advice would be welcome.
It is often difficult to answer questions like this without being able to see all of the clinical details. I cannot speak much about potential issues regarding stopping Trimezatadine as this medication is not approved by the FDA and in not available in the US. I would recommend discussing this with your doctor.
In regards to unstable angina, if this is an intial diagnosis, it generally would require either a cardiac catheterization (coronary angiogram) demonstrating blockages in the coronary arteries causing lack of blood flow to a particular area of the heart muscle or a stress test that indicates an area of the heart is not getting adequate blood flow during stress. There are alternative causes of chest pain that do not involve the heart (heartburn, esophogeal spasm can feel similar) though if you are continuing to have intermittent chest pain that radiates to your shoulder and shortness of breath with exertion, I would definitely discuss this with your doctor in the very near future to see if further testing is required (stress test or catheterization if not done yet). I hope this helps.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.